MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 42MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 42MM; SCREW, FIXATION, BONE
Model Number 204.842
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient height reported as 5¿3¿.Additional product codes: hrs, jds.Date of implant is not known.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent removal of two stainless self-tapping cortex screws on (b)(6) 2018.The removal was due to loosening of screws.It was unknown if there was a surgical delay.Patient outcome was unknown.Initial date of implant is not known.This report is for one (1) 3.5mm cortex screw 42mm.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Corrected data: date of event must be unknown since complaint is against loosening of implanted screws leading to subsequent removal, and date of loosening is unknown.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM CORTEX SCREW SELF-TAPPING 42MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7671226
Report Number2939274-2018-52748
Device Sequence Number1018465
Product Code HWC
UDI-Device Identifier10886982146397
UDI-Public(01)10886982146397
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K131186
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number204.842
Device Catalogue Number204.842
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/12/2018
Supplement Date Received by Manufacturer07/30/2018
Initial Report FDA Received Date07/09/2018
Supplement Report FDA Received Date07/30/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient Weight88